# SDR DXTA2025012202019

- Difficulty date: January 18, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N796QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20646
- Aircraft time: 8,752 hours, 5,082 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 17C17616
- Part serial: 0581T
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE-UP. AFTER DEPARTURE AND SELECTED GEAR UP EVERTHING SOUNDED NORMAL EXCEPT THE NOSE GEAR WAS SHOWING UP AND THE LEFT AND RIGHT MAIN LANDING GEAR ANNUNCIATORS WERE SHOWING GREEN DOWN AND LOCKED. THEN WE RECEIVED THE AMBER GEAR DISAGREE CASS MESSAGE. SHORTLY AFTER THAT WE ALSO RECEIVED A CYAN PROX FAULT CASS MESSAGE. A FEW MINUTES LATER BOTH MAIN LANDING GEAR ANNUNCIATORS WENT FROM GREEN DOWN AND LOCKED TO UP AND BOTH CASS MESSAGES WENT AWAY. WE COMPLETED THE QRH CHECKLIST AND SELECTED GEAR DOWN. THE LANDING GEAR EXTENDED AS NORMAL AND WE RETURNED TO THE DEPARTURE AIRPORT WITHOUT ISSUE. B3-007440 CORRECTIVE ACTION: REPLACED LANDING GEAR SELECTOR VALVE. OPS CHECK GOOD. IAW CL350 MM 32-31-01.
